# SDR CALA2021042600546

- Difficulty date: April 26, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 42,606 hours, 14,912 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL THREE LANDING GEAR DID NOT RETRACT AFTER DEPARTURE. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN.   CHECKED MANUAL EXTENSION ACCESS DOOR LIMIT SWITCH PER AMM 32-34-11-820-801 NO DEFECTS NOTED. PERFORMED PSEU BITE PER FIM 32-09-00-810. NO CURRENT FAULTS. SUSPECT MANUAL EXTENSION ACCESS DOOR WAS NOT FULLY SEATED. OK FOR SERVICE. MAC RELATED WORK ORDER 000000003006846 AND PRTR MAC METER INITIATED FOR     WITH VENDOR.  CHECKED MANUAL EXTENSION ACCESS DOOR LIMIT SWITCH PER AMM 32-34-11-820-801 NO DEFECTS NOTED. PERFORMED PSEU BITE PER FIM 32-09-00-810. NO CURRENT FAULTS. SUSPECT MANUAL EXTENSION ACCESS DOOR WAS NOT FULLY SEATED. OK FOR SERVICE.
